# SDR 97ZZZM177

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- Engine: Garrtt TPE33111U
- System (JASC): 7320 · Fuel Controlling System
- Part: P2t2 Sensor
- Part number: 8691691
- Condition: Frozen
- Location: Lt Eng
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LT EGT SLOWLEY INCREASED 70 DEG UNTIL THE CAPT TURNED ON THE ENG INLET HEAT, DUCT AND PROP HEAT.  THE EGT DROPPED TO NORM.  WHEN THE EGT STARTED TO RISE AGAIN AND THE PWR LVR HAD NO EFFECT ON THE DROPPING TQ, CAPT ELECTED TO SHUTDOWN THE ENG AS A PRECAUTIONARY ACTION AND DECLARED AN EMERG.  AFTER LANDING, WITH TEMP OF -50 DEG BELOW 0, THE CREW HAD BOTH ENGINES PRE-HEATED.  AN HR LATER, THE CREW STARTED LT ENG NORMALLY AND MADE T/O PWR ON ENG GROUND RUNUP.  MX INSPECTED  ENG FOR DEFECTS, NONE FOUND.  A/C RELEASED FOR SERV, NO FURTHER PROBLEMS NOTED.  SUBMITTER STATES, CAUSE WAS FROZEN P2T2 BELLOWS.  CREW WAS ADVISED TO TURN ON INLET HEAT IF ANY SIMILAR INDICATIONS ARE RECEIVED.
